# SDR KKF2001F00000

- Difficulty date: June 21, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N63CK
- Make and model: Lear 24A
- Aircraft serial: 119
- System (JASC): 2731 · Elevator Tab Control System
- Part: Socket
- Part number: M39029218
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY PITCH TRIM FAILED, WILL TRIM NOSE UP BUT NOT NOSE DOWN.  REPLACED 3 SOCKETS IN CONNECTOR P1023 AT 2 SPEED TRIM BOX PINS B,C, AND D.  PERFORMED TRIM SYSTEM CHECKS.
